| Model Number |
12860 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/24/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device was subjected to visual inspection, as well as functional and electrical testing.The evaluation determined that a component would not turn back on after a full battery discharge.Based on the results of the investigation, the reported event was confirmed.(b)(4).
Event or Problem Description
It was reported that the patient therapy controller (ptc) could not be powered on, but displayed that it was fully charged when connected to the charger.The device was returned for evaluation.
Additional Manufacturer Narrative
Device evaluation: the device was subjected to visual inspection, as well as functional and electrical testing.The evaluation determined that the issue was due to the battery discharging past the internal threshold limit.Based on the results of the investigation, the reported event was confirmed.(b)(4).